# SDR SWAA2022032175618

- Difficulty date: February 19, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 31,852 hours, 14,423 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E WAFFLE PLATE I/B OF # 3 FLAP TRANSMISSION IS CRACKED.(FOR PNL 551DB). / [01] REMOVED AND REPLACED LEFT WING T/E WAFFLE PER SRM 51-40-02.;[02] SELECT REFERENCE NOT SELECTED. MUST NOT BE TYPED PER THE POD. I'M UNABLE TO COMPLETE CARD;[03] C/W INSPECTION
